# SDR SIMA201115204

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 26,639 hours, 25,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4065 DURING THE PREFLIGHT INSPECTION FOUND THE EMERGENCY LIGHT ABOVE SERVICE DOOR INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT ABOVE SERVICE DOOR IAW EMB 145 AMM 33-50-09.  THE AIRCRAFT WAS RETURNED TO SERVICE.
